I've been on very low-dose oral contraceptives since I was 15 (I'm almost 24 now), and over the past couple of years I felt it was necessary to try something with a higher dose. (The women in my family can feel ovulation, and I noticed that I had been ovulating every month, which made me nervous to say the least.) I talked to my doctor and went on Seasonique (with the main appeal being fewer periods, of course) about 7 months ago. Around the same time, I started having pretty bad headaches, but I didn't really make the connection until recently. Since they started, the headaches have gotten significantly more frequent and more painful- to the point where I've been in debilitating pain every single day (but not constantly) for the past 3 or 4 months. I've been to several doctors and tried all sorts of things and nothing has helped. I finally realized that the headaches started around the time I started taking Seasonique, so I called my Gynocologist and made an appointment for next week. I also talked to the nurse, and she said she suspects the estrogen, and told me to just stop taking the pills- which I have done, 3 days ago. Unfortunately, it seems like the headaches have been even WORSE since I stopped taking it. Has anyone else had this problem with Seasonique or other estrogen-containing pills?? I'm worried that my pain keeps getting worse, even though I'm not taking the medication anymore. That being said, I realize that it could also be a withdrawal symptom. I've been doing some research and so far I haven't found any information that pertains to my situation. (I apologize if this post rambles or doesn't flow well- my head feels like it's going to explode..)
EDIT: Just clarifying some details..
Welcome to the new LiveJournal
Some changes have been made to LiveJournal, and we hope you enjoy them! As we continue to improve the site on a daily basis to make your experience here better and faster, we would greatly appreciate your feedback about these changes. Please let us know what we can do for you!